Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrigendum to ``Existence theory for first order discontinuous functional differential equations"


Authors: José Ángel Cid, Eduardo Liz and Rodrigo L. Pouso
Journal: Proc. Amer. Math. Soc. 132 (2004), 3135-3136
MSC (2000): Primary 34A12, 34K07, 34K10
DOI: https://doi.org/10.1090/S0002-9939-04-07597-5
Published electronically: June 2, 2004
Original Article: Proc. Amer. Math. Soc. 130 (2002), 3301-3311.
MathSciNet review: 2063137
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Anne C. Davis, A characterization of complete lattices, Pacific J. Math. 5 (1955), 311-319. MR 17:574e
  • 2. S. Heikkilä and V. Lakshmikantham, ``Monotone iterative techniques for discontinuous nonlinear differential equations", Marcel Dekker, New York (1994). MR 95d:34002
  • 3. Eduardo Liz and Rodrigo L. Pouso, Existence theory for first order discontinuous functional differential equations, Proc. Amer. Math. Soc. 130, 11 (2002), 3301-3311. MR 2004d:34012

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34A12, 34K07, 34K10

Retrieve articles in all journals with MSC (2000): 34A12, 34K07, 34K10


Additional Information

José Ángel Cid
Affiliation: Departamento de Análise Matemática, Facultade de Matemáticas, Campus Sur, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
Email: angelcid@usc.es

Eduardo Liz
Affiliation: Departamento de Matemática Aplicada, E.T.S.I. Telecomunicación, Universidad de Vigo, Campus Marcosende, 36280 Vigo, Spain
Email: eliz@dma.uvigo.es

Rodrigo L. Pouso
Affiliation: Departamento de Análise Matemática, Facultade de Matemáticas, Campus Sur, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
Email: rodrigolp@usc.es

DOI: https://doi.org/10.1090/S0002-9939-04-07597-5
Received by editor(s): November 12, 2003
Received by editor(s) in revised form: December 10, 2003
Published electronically: June 2, 2004
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society